| Model Number |
359074 |
| Medical Device Problem Code |
Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/12/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Noise was observed on this lead.P/s portion of the lead was capped and a new lead was placed.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.The investigation will be re-opened should additional data become available.